MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ASSURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott Medical (CRM-Sylmar) ASSURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM1272
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 08/21/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that a remote transmission was received indicating a high ventricular rate episode, ventricular tachycardia with no termination and subsequent autopolarity switch on the pacemaker.The pacemaker does not deliver therapy for arrhythmias such as ventricular tachycardia.The clinician subsequently checked on the patient.It was found that the patient was deceased.There was no complaint of malfunction on the pacemaker/system by the physician.

Brand Name
ASSURITY MRI
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50804903
Report Number2017865-2026-18934
Device Sequence Number13414450
Product Code LWP
UDI-Device Identifier05414734509572
UDI-Public(01)05414734509572(10)P000227419(17)260831
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberPM1272
Device Lot NumberP000227419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale